Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 117, NWS Northern Indiana

June 25, 2008Allen County, Indiana; Paulding County, Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2008, 5:17 PM EDT for Allen County, Indiana; Paulding County, Van Wert County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2008, 5:17 PM EDT (21:17 UTC)
Expired
Jun 25, 2008, 6:00 PM EDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Allen County, IN, Paulding County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:07 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 25, 4:07 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT WED JUN 25 2008

.SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT.

...ISOLATED SVR THREAT FOR NEXT COUPLE OF HOURS...

ZONES DELAYED DUE TO WARNING OPERATIONS...SHOULD BE OUT NOW.

COMPLICATED FORECAST REMAINS WITH NEAR TERM CONCERNS AS MCV TRACKS
ACROSS THE AREA IN THE WAKE OF THE MORNING CONVECTION. THEN
ATTENTION TURNS TO ANTICIPATED DEVELOPMENT FURTHER WEST TONIGHT.

NEAR TERM...
LLJ HAS BEGUN TO CALM DOWN SOMEWHAT BUT STILL NOT BAD AROUND 30
KTS PER WOLCOTT PROFILER. THIS ALONG WITH THE MCV ARE CONTINUING
TO HOLD TOGETHER AN AREA OF SHOWERS THAT WILL TRACK ACROSS MAINLY
THE SOUTHERN CWA THROUGH 00Z. ISOLATED SUPERCELL HAS RAPIDLY
DEVELOPED IN PAST HOUR AND IS MOVING FROM FULTON COUNTY INTO
KOSCIUSKO COUNTY. THIS CELL IS IN BEST AREA WITH INCREASED LL
SHEAR AND INFLOW OF MODERATE INSTABILITY FROM THE SOUTH. FOR NOW
AFTER COORDINATION WITH SPC...WILL HOLD OFF ON ANY WATCH DUE TO
ISOLATED NATURE OF THIS CELL AND NO SIGNS OF ANYTHING ELSE
DEVELOPING. IF TRENDS CHANGE THAN A SMALL WATCH MAY BE CONSIDERED
UPSTREAM OF THE CONVECTION. FOR NOW HAVE WENT WITH PRE 1ST PERIOD
OF LIKELY SHOWERS...CHC THUNDER AS OVERALL AREA AS CONTINUED TO
BREAK UP SOMEWHAT. WILL MONITOR TRENDS FOR FURTHER UPDATES. ONCE
THE MCV DEPARTS THINGS SHOULD QUIET DOWN THE REMAINDER OF THE
EVENING.

LATE TONIGHT THROUGH THURSDAY
NIGHT... ANOTHER FAST MOVING SHORTWAVE TROUGH IN ACTIVE NORTHERN
STREAM NEAR CANADA/US BORDER WILL TRACK ESE THROUGH SOUTHERN
ONTARIO AND EVENTUALLY INTO SOUTHWEST QUEBEC BY THURSDAY AFTN/EVE.
THIS WILL DRAW A WEAKENING FRONTAL BOUNDARY SOUTHWARD INTO THE
UPPER MIDWEST BY LATE TONIGHT AND INTO THE SOUTHERN GREAT LAKES BY
THURSDAY AFTN/EVE. ANOTHER MCS WILL LIKELY IGNITE OUT NEAR IA
AGAIN TONIGHT AS THE AFOREMENTIONED SFC FRONT INTERACTS WITH AN
INTENSIFYING LL JET. WILL NEED TO MONITOR THIS AS IT COULD IMPACT
WESTERN AREAS LATE TONIGHT AND INTO THURSDAY MORNING AS IT
TRANSLATES EASTWARD IN PERSISTENT WNW FLOW. THIS FEATURE SHOULD
FALL APART AS IT APPROACHES...ALTHOUGH CHC POPS STILL WARRANTED
OVERNIGHT TONIGHT INTO THU MORNING ACROSS THE ENTIRE FA DUE TO
STEEPENING MID LEVEL LAPSE RATES/ELEVATED INSTABILITY AND RICH LL
THETA-E AIR. SCT SHOWERS/STORMS A GOOD BET THU AFTN/EVE WITH SFC
DEWPOINTS IN THE UPPER 60S COMBINED WITH STEEPENING MID LEVEL
LAPSE RATES TO YIELD MLCAPE VALUES NEAR OR ABOVE 3K J/KG PER BUFR
SOUNDINGS. ALSO EXPECT DECENT FORCING FROM SFC BOUNDARY IN THE
NORTH AND 5H JET MAXIMA PROPAGATING SE THROUGH NORTHERN WI AND
CENTRAL LOWER MI. SLIGHT RISK FOR SVR FROM SPC SEEMS REASONABLE
WITH MARGINALLY ORGANIZED MULTICELLS THE PRIMARY
CONCERN...ALTHOUGH POSSIBLE SUPERCELL DEVELOPMENT NOT OUT OF THE
QUESTION IN THE NORTH CLOSER TO DEEP LAYER SHEAR AOA 30KTS IN MI.
KEPT THU/THU NIGHT POPS IN THE CHC CATEGORY AS THE LIMITING FACTOR
TO SHOWER/STORM DEVELOPMENT WILL ONCE AGAIN BE THE POSSIBLE
CONVECTIVE CLOUD DEBRIS FROM THE EXPECTED MORNING MCS WHICH WOULD
LIMIT DESTABILIZATION/HEATING. AS FOR TEMPERATURES...DID NOT MAKE
ANY CHANGES ALTHOUGH COULD SEE COOLER HIGHS NEAR 80 ON THURSDAY
DEPENDING ON LINGERING CLOUD COVER.

&&

.LONG TERM...

YET MORE THUNDERSTORMS IN THE LONG TERM WITH FRIDAY AND SATURDAY
LOOKING LIKE POTENTIALLY BUSY AFTERNOONS.  STRONG H5 COLD POOL/TROF
SAGGING SOUTH OVER GREAT LAKES WITH ASSOCIATED SFC FRONT DROPPING
ACROSS MIDWEST.  FRONTAL PASSAGE INDICATED SATURDAY AFTERNOON BY NAM
WITH GFS SLIGHTLY SLOWER.  AT ANY RATE...BOTH AFTERNOONS SPORTING AN
UNSTABLE MOIST AIRMASS IN PLACE AT SFC WITH INCREASING UPPER LEVEL
WINDS/CAA AS TROF DIGS SOUTHEASTERLY. AS HAS BEEN THE
CASE...WILDCARD IS IMPACT OF ANY MCS DEVELOPMENT OVERNIGHT SPREADING
DEBRIS/PCPN OVER CWA HELPING LIMIT DAYTIME DESTABILIZATION.  IN
ABSENCE OF INHIBITING FACTORS...CONVECTION LIKELY FRIDAY AFTERNOON
AND AGAIN SATURDAY AHEAD OF SFC BNDRY WITH EXACT TIMING OF SAT
FRONTAL PASSAGE ANOTHER SIGINFICANT FACTOR TO WATCH FOR POTENTIAL OF
STORNG STORMS DEVELOPING.

SUNDAY...COLD POOL ALOFT OVER GREAT LAKES CONTINUES UNSTABLE
CONDITIONS WITH AFTERNOON STORMS POSSIBLE.  UPPER LOW SCOOTS
AWAY FOR TUES-WED WITH SFC HIGH TRACKING EAST OVER REGION...UPPER
LVL FLOW FLATTENING WITH RIDGE REBUILDING OVER SW CONUS.  HOPEFULLY
PROVIDING OF A BREIF RESPITE FROM STORMS WITH RETURN SOUTHERLY FLOW
REMAINING JUST TO THE WEST THROUGH THE PERIOD.

.PREV DISCUSSION... /ISSUED 154 PM EDT WED JUN 25 2008/

UPDATE/AVIATION...
GRIDS/ZONES...WILL LET SCT POPS RIDE FOR THE TIME BEING FOR THE
AFTERNOON. AREA OF SHOWERS IS WORKING EAST WHICH WILL AFFECT
MAINLY SOUTHERN PORTIONS OF THE FORECAST AREA. BIG QUESTIONS
REMAINS IF THE ATMOSPHERE CAN RECOVER SUFFICIENTLY AND FAST ENOUGH
TO ALLOW FOR ADDITIONAL STORMS TO DEVELOP IN ASSOCIATION WITH THE
APPROACHING MCV. IR SAT SHOWING GENERALLY WARMING CLOUD TOPS AND
NO REAL SIGNS OF ANYTHING TO KEY IN ON. POCKETS OF CLEARING JUST
HEAD OF THE MCV HAVE ALLOWED A FEW AREAS TO CLIMB BACK TOWARDS 80.
WILL CONTINUE TO MONITOR TRENDS BUT NO FURTHER UPDATES ANTICIPATED
ATTM PRIOR TO AFTERNOON PACKAGE ISSUANCE.

AVIATION WISE...FIRST BATCH OF PRECIP HAS CLEARED BOTH SITES
LEAVING BEHIND VFR CONDITIONS AGAIN. HAVE WENT RATHER CONSERVATIVE
AT BOTH SITES THROUGH 00Z WITH MORE OF A VCSH MENTION. PROXIMITY
OF INITIAL PRECIP TO KSBN DID APPEAR TO WARRANT A BRIEF TEMPO
GROUP. TONIGHT MORE THAN LIKELY WILL BE DRY FOR MUCH OF THE AREA
UNTIL TOWARDS MORNING WITH NEXT MCS MOVING IN. WILL KEEP HIGH AND
DRY FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER/STEINWEDEL
LONG TERM...LUDINGTON
AVAITION...FISHER
Hazardous weather outlook, Jun 25, 5:49 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
549 AM EDT WED JUN 25 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
549 AM EDT WED JUN 25 2008 /449 AM CDT WED JUN 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT WITH A SLIM
CHANCE OF AN ISOLATED SEVERE THUNDERSTORM THIS AFTERNOON SOUTHEAST
OF A LINE FROM HILLSDALE TO PERU.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE PERIOD WITH SEVERE
STORMS POSSIBLE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
549 AM EDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE PERIOD WITH SEVERE
STORMS POSSIBLE THURSDAY AND FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 25, 4:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             1 SE CLAYPOOL           41.12N  85.87W
06/25/2008  M0.50 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            HALF INCH HAIL AND HEAVY RAIN AT 800 SOUTH AND 200 WEST

&&

EVENT NUMBER 01638

LMK
Special weather statement, Jun 25, 4:22 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT WED JUN 25 2008

INZ016-017-252045-
KOSCIUSKO-WHITLEY-
422 PM EDT WED JUN 25 2008

...SPECIAL WEATHER STATEMENT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PIERCETON...OR 7 MILES SOUTH
OF WINONA LAKE...MOVING EAST AT 44 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  COLUMBIA CITY AND TRI-LAKES...
  SOUTH WHITLEY AND LARWILL...
  LORANE AND GOOSE LAKE...
  COLLINS...COESSE AND BLUE LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 25, 4:25 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HUNTINGTON              40.88N  85.51W
06/25/2008  M0.25 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

EVENT NUMBER 01639

LMK
Local storm report, Jun 25, 4:30 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT WED JUN 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             HUNTINGTON              40.88N  85.51W
06/25/2008  M0.25 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            ON NORTHEAST SIDE OF HUNTINGTON

&&

EVENT NUMBER 01640

LMK
Special weather statement, Jun 25, 4:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 PM EDT WED JUN 25 2008

INZ018-252115-
ALLEN-
443 PM EDT WED JUN 25 2008

...SPECIAL WEATHER STATEMENT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF FORT WAYNE...MOVING
NORTHEAST AT 35 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FORT WAYNE...
  NEW HAVEN...
  NINE MILE...ROLLING HILLS AND YODER...
  HESSEN CASSEL...
  MAPLES...
  ZULU...TILLMAN AND TOWNLEY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 25, 5:03 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT WED JUN 25 2008

INZ009-018-252130-
ALLEN-DE KALB-
503 PM EDT WED JUN 25 2008

...SPECIAL WEATHER STATEMENT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF HUNTERTOWN...MOVING EAST AT 36
MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HUNTERTOWN...
  GRABILL...
  ARI AND WALLEN...
  LAOTTO...
  SAINT JOHNS AND BUTLER CENTER...
  LEO-CEDARVILLE...SPENCERVILLE AND CONCORD...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:20 PM EDTSevere Thunderstorm WarningIWXFulton, Pulaski40 min
Jun 25, 3:28 PM EDTTornado WarningIWXFulton37 min
Jun 25, 3:52 PM EDTSevere Thunderstorm WarningIWXKosciusko38 min
Jun 25, 4:36 PM EDTSevere Thunderstorm WarningIWXWhitley34 min
Jun 25, 6:30 PM EDTSevere Thunderstorm WarningIWXAdams60 min
Jun 25, 5:58 PM EDTSevere Thunderstorm WarningIWXHenry, Paulding, Putnam, Van Wert62 min
Jun 25, 6:13 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams55 min
Jun 25, 7:38 PM EDTAreal Flood AdvisoryIWXVan Wert97 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.